# SDR SIMA0251

- Difficulty date: January 25, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095A
- Part serial: 445
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3113 - CREW REPORTED AN ELECTRICAL SMELL AFTER TAKEOFF.  NO SMOKE WAS OBSERVED AND SMELL APPEARED TO BE COMING FROM THE GALLEY AREA.  REMOVED AND REPLACED HOT JUG CONTAINERS IAW SAAB AMM 25-32.  OPS CHECK GOOD.  (M)
